# SDR DALA2025111408353

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,634 hours, 23,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:604 WHITE PLASTIC COVER READING "EXIT" HAS DETATCHED FROM WALL. / INTERIOR. CORRECTIVE ACTION: REATTACHED LENS COVER. (1302738)
